# SDR SWAA2022041192085

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 62,373 hours, 36,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEFC INSPECTION CRACK INDUCTION AT FIRST RIVET ABOVE LOWER AFT BLEND OUT ON EGPR DOUBLER 'MARKED' / [01] REMOVED DAMAGE IAW SRM 53-10-15-2R-4 SECTION 4.C;[02] HFEC ACCOMPLISHED AT TRIMOUT EDGE AND REMOVED FASTENERS COMMON TO SKIN AND INTERIOR STRUCTURE IAW B737 NDT PART 6; 51-00-00 PROCEDURE 23 AND PROCEDURE 16. NO DEFECTS NOTED. TOOL# 40083 DUE 14SEP22;[03] ACCOMPLISHED 10X VISUAL INSPECTION OF BLENDED ARE AND .040' INSURANCE CUT IAW SRM 53-10-15-2R-4 SECTION 4.C (6) AND (7). VERIFIED MATERIAL 7075-T6 .050' ATAG A41234 IAW SRM 53-10-15-2R-4 TABLE 201.;[04] VERIFIED STEP 3;[05] FABRICATED; LOCATED AND DRILLED -1 DOUBLER IAW SRM 53-10-15-2R-4 SECTION 4.E-J AND FIGURE 203.;[06] VERIFIED STEP 3 AS RII VERIFIED STEP 5  OK TO TREAT AND PRIME;[07] APPLIED CHEMICAL CONVERSION AND PRIMER TO -1 DOUBLER AND REPAIR AREA IAW SRM 53-10-15-2R-4 SECTION 4. K AND L.;[08] VERIFIED STEP 7;[09] OK TO INSTALL;[10] INSTALLED -1 REPAIR DOUBLER AND APPLIED TOPCOAT TO EXTERNAL SURFACE IAW SRM 53-10-15-2R-4 SECTION 4. M-N.;[11] REMOVED DAMAGE AND REPAIRED EGPR DOOR DOUBLER AT LOWER AFT CORNER IAW SRM 53-10-15-2R-4.;[12] SEE FAULT TTG8Q00BQH4E FOR WIP;[13] VERIFIED STEPS 10 THRU 12;[14] AUDIT CW
